MathSciNet Relay Station
MathSciNet bibliographic data
MR2732346 53A10 (58E20)
Gálvez, José A.; Rosenberg, Harold Minimal surfaces and harmonic diffeomorphisms from the complex plane onto certain Hadamard surfaces. Amer. J. Math. 132 (2010), no. 5, 1249–1273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement